International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2022, Vol. 7, Issue 5, Part A

The implications of taxation on the investment strategy of insurance company under constant elasticity of variance model and different utility preferences


Author(s): Mankilik I.M, Ihedioha S.A and Kama H.N

Abstract:
This work investigates the impact of taxation on an investment strategy of an insurance company considering three utility functions; exponential, power, and logarithmic utility preferences. The risky asset is assumed to be driven by Constant Elasticity of Variance (CEV) model. The investment problem considered was insurance company that trades two assets; a risky stock with an investment behavior in the presence of a stochastic cash flow or a risk process and the money market account (bond), continuously in the economy. The Hamilton-Jacobi-Bellman (HJB) equation associated with the optimization problem is obtained using the Ito's lemma. Among others, it was found that in the case of power utility preference, the investment strategy, when there was taxation was more than the investment strategy when there was no taxation. Further found was that when exponential utility performance was adopted, the investment strategy when there was taxation was less than the strategy when there was no taxation. The impact of taxation on the investment strategy and choice of utility preference should be considered when making investment decisions.


DOI: 10.22271/maths.2022.v7.i5a.877

Pages: 21-26 | Views: 312 | Downloads: 13

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
Mankilik I.M, Ihedioha S.A, Kama H.N. The implications of taxation on the investment strategy of insurance company under constant elasticity of variance model and different utility preferences. Int J Stat Appl Math 2022;7(5):21-26. DOI: 10.22271/maths.2022.v7.i5a.877

Call for book chapter
International Journal of Statistics and Applied Mathematics